# SDR 9704259903

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953N
- Make and model: Doug DC-9-31
- Aircraft serial: 47093
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cables
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THAT INADEQUATE FORCE WAS REQUIRED TO DEPLOY THE TAILCONE.  ALSO, FOUND COATING ON INTERIOR RELEASE HANDLE CABLE CRACKED.  REPLACED CABLE, RIGGED CABLES AND LATCHES, FUNCTIONAL TEST OK.
